# SDR SWAA2025011576764

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] REMOVED AND REPLACED SHIELD BETWEEN BS 480+12' TO BS 500A ;RBL 22 PER SRM 51-40-02 AND DWG::143A0080;ID:0039;REV:-.
